Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2006 | Volume: 6 | Issue: 14 | Page No.: 2856-2865
DOI: 10.3923/jas.2006.2856.2865
Travelling Wave Solutions for the Generalized Special Type of the Dodd-Bullough-Mikhailov Equation
Shengqiang Tang and Wentao Huang

Abstract:
In this study, the generalized special Dodd-Bullough-Mikhailov Equations utt-uxx = αemu + βe-nu is studied. The existence of periodic wave and unbounded wave solutions of this equation is proved by using the method of bifurcation theory of dynamical systems. Some exact explicit parametric representations of the above traveling solutions are also obtained.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Shengqiang Tang and Wentao Huang , 2006. Travelling Wave Solutions for the Generalized Special Type of the Dodd-Bullough-Mikhailov Equation. Journal of Applied Sciences, 6: 2856-2865.

DOI: 10.3923/jas.2006.2856.2865

URL: https://scialert.net/abstract/?doi=jas.2006.2856.2865

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom